# SDR USAAF96106

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 388 - RIC-PIT, AFTER TAKEOFF, LANDING GEAR WOULD NOT COME UP.  GROUND/FLT ALERT MESSAGE ON MFDU.  NO EMERGENCY DECLARED.  FLIGHT RETURNED TO RIC WITHOUT FURTHER INCIDENT.  LANDING AND TAXI WAS NORMAL.  MAINTENANCE ADJUSTED BOTH AIR/GND SENSORS ON BOTH MAIN GEAR ASSEMBLIES.  MULTIPLE GEAR SWINGS PERFORMED.  NO PROBLEMS NOTED.  (M)
